# SDR SWAA2014043027573

- Difficulty date: April 25, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 73,629 hours, 51,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB Y CHORD CRACKED BS 1016, STRINGER 6R.  REPAIRED Y CHORD IAW SRM.
